# SDR 99ZZZX726

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Required Service
- Location: Hydraulic Bay
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA/ELH - FLT 7465 - PILOT REPORT:  PRIOR TO LANDING, UNABLE TO GET SAFE INDICATION FOR NOSE GEAR.  RETURNED TO MIA AND LANDED SAFELY WITHOU INCIDENT.
